# SDR 2002FA0000201

- Difficulty date: January 29, 2002
- Submitted: February 14, 2002
- Operation: General aviation
- Aircraft: N51JB
- Make and model: Namer P51D
- Aircraft serial: 4473029A
- Engine: Pckard V16507
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 168863Q01
- Condition: Split
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF A FUEL SELECTOR NOTICED THE OUTER COVER OF THE HOSE SPLIT AS IT WAS INSTALLED ON AN NIPPLE FITTING.  AFTER CLOSE EXAMINATION, THE  NEW HOSE SHOWS A MARK / CUT GOING THE LENGTH OF THE HOSE.  IN SOME AREAS IT IS A MARK AND OTHER AREAS IT IS A CUT THROUGH THE OUTER LAYER OF THE HOSE.  THE DEFECT IS STRAIGHT WITH NO WAVERING AND APPEARS LIKE IT CAME FROM THE MANUFACTURES EQUIPMENT THIS WAY.  THIS MATERIAL REQUIRED REPLACEMENT OF ALL NEWLY INSTALLED HOSE ON THIS AIRCRAFT.
